# SDR 2000UALA00060

- Difficulty date: February 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Aircraft time: 36,482 hours, 19,893 cycles
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adj
- Location: Le Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NR 3 LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED DURING FLIGHT.  *S/D*  FOUND THE NR 3 LEADING EDGE FLAP FULL UP PROXIMITY SENSOR GAP OUT OF ADJUSTMENT.  ADDED SHIMS TO BRING THE GAP INTO CORRECT TOLERANCE.
